# SDR DALA2015121707666

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 52,002 hours, 21,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE TO STRINGER 27R AND CORROSION BETWEEN FUSELAGE STATION 360 AND 380.  MAINTENANCE REPAIRED IAW SRM 53-00-03 AND ERA 542297-14.
